# SDR 9JLA2023032929737

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N400CP
- Make and model: Cessna 560XL
- Aircraft serial: 5605716
- Aircraft time: 5,094 hours, 4,272 cycles
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 4BC101A
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EXCESSIVELY HOT AIR BLOWING FROM CABIN GASPERS WHILE IN FLIGHT, THE FLIGHT CREW WAS UNABLE TO CONTROL VIA CABIN OR FLIGHT DECK CONTROLS. THE CREW ELECTED TO DIVERT FLIGHT AND LAND. THE MAINTENANCE CREW DETERMINED THE TEMP CONTROL VALVE WAS DEFECTIVE. THE MAINTENANCE TEAM REMOVED AND REPLACED THE ECU TEMPERATURE CONTROL VALE WITH OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
